# SDR HEEA955277

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 206011731001
- Condition: Failed
- Location: T/R Control
- Component: 206011721009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LIMITED TRAVEL OF LEFT TAIL ROTOR PEDAL WITH LEFT PEDAL NOT REACHING THE NORMAL STOP POSITION.  WITH REFERENCE TO BELL HELICOPTER 206L-1 IPC, FIGURE 64-1.  FOUND 1 EACH ROLLER FROM BEARING ITEM #70 MISSING FROM BEARING CAGE.  THE ROLLER WORKED ITS WAY DOWN CONTROL TUBE P/N 206-011-724-005 (ITEM #73) AND WAS  FOUND LODGED IN THE SLOT OF THIS CONTROL TUBE.  CONTROL TUBE MOVEMENT WAS LIMITED WHEN THE ROLLER CONTACTED THE KEY P/N 206-011-704-001 (ITEM #27).  THE FACE OF THE KEYSHOWED PEENING MARKS FROM REPEATED CONTACT WITH THE ROLLER. REPLACED THE T/R GEARBOX ASSEMBLY AND PITCH CHANGE ASSEMBLY FOR INSPECTION AND REPAIR.
